# SDR SIMA20130308004

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 33,093 hours, 30,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69089
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT EXIT OVERWING EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGENCY BATTERY & BATTERY CHARGER.  THE OPERATIONAL CHECK WAS GOOD IAW WC 33-700-19.  REMOVED AND REPLACED THE LEFT EXIT OVERWING EMERGENCY LIGHT ASSEMBLY.  PART NUMBER 30-2510-3.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 30-50-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
